# SDR DALA2019112466865

- Difficulty date: November 4, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 133,072 hours, 18,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1170-1180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 MAIN CABIN FLOOR L/H MOP SILL UPPER SURFACE HAS AREAS OF CORROSION BS 1170 TO BS 1180. REPLACED SILL STA 1170 TO 1180. (LP1361567)
